2 doctors weighed in:

Got a really bad cold sore, a fever, & a throat infection.. I was given Valacycovir(2kmg) amoxicillin, & oseltamivir.. now vommitting due to meds?

2 doctors weighed in
Dr. Benjamin Kalm
Pediatrics
1 doctor agrees

In brief: Tamiflu (oseltamivir) Side-effects

Tamiflu (oseltamivir) can cause significant issues with vomiting and gastrointestinal upset.
Valacyclovir and amoxicillin can cause GI upset but are less common causes. Oseltamivir should be used with a positive test for influenza. Many people prescribe it just in case. Amoxicillin for sore throat should be given after a positive Strep test. Were you tested for Strep and Influenza?

In brief: Tamiflu (oseltamivir) Side-effects

Tamiflu (oseltamivir) can cause significant issues with vomiting and gastrointestinal upset.
Valacyclovir and amoxicillin can cause GI upset but are less common causes. Oseltamivir should be used with a positive test for influenza. Many people prescribe it just in case. Amoxicillin for sore throat should be given after a positive Strep test. Were you tested for Strep and Influenza?
Dr. Benjamin Kalm
Dr. Benjamin Kalm
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors